Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.5

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v31.i5.80
pages 509-514

A Uniform Correctness of a Cauchy Problem for the Wave Equation with Nonclassic Boundary Conditions

G. M. Gubreev
South Ukrainian State Pedagogical University, Odessa, Ukraine

ABSTRAKT

A criterion of uniform correctness is formulated and the norms of the Cauchy problem solutions for the wave equation with integral boundary conditions are estimated. The criterion is presented in terms of Muckenhoupt condition for a special weight on the contours that comprise the spectrum of the problem. The obtained results can be used for solving various boundary-value problems of linear acoustics in non-classical statements.


Articles with similar content:

Search of the General Optimal Function for Solving the Problem of Approximation of the Trajectory of Radio Signal Characteristics Variation
Telecommunications and Radio Engineering, Vol.68, 2009, issue 7
S. G. Sinev, V. A. Ivanov, I. A. Privalov, V. V. Komashinskii
AN INTEGRAL FORMULATION FOR A RADIATING CYLINDER WITH A CONTINUOUS HEAT SOURCE
International Heat Transfer Conference 10, Vol.17, 1994, issue
P. A. Krutitskii, R. Villasenor
Violation of the Solution Superposition Principle for the Initial-Boundary Problem with Mobile Boundaries for Wave Equation
International Journal of Fluid Mechanics Research, Vol.31, 2004, issue 4
V. A. Pozdeev
Sweep Algorithm for Solving Discrete Optimal Control Problems with Three-point Boundary Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Rena Takhir kyzy Zulfugarova, Fikret Akhmed Ali Ogly Aliev
Numerical Solution to Some Inverse Problems for Elliptic Systems Using Pseudoinverse Matrices
Journal of Automation and Information Sciences, Vol.43, 2011, issue 7
Ivan V. Sergienko, Vasiliy S. Deineka